Guest concerned_citizen Posted November 16, 2009 Share Posted November 16, 2009 So I'm on 200mg of Seroquel at night and the last few days I've been experiencing something possibly crazier than I am. When I begin to fall asleep I feel like my heart is stopping or my lungs are collapsing not sure which it is but I can't breathe and I panic as if I am going to die. The feeling is a sudden rush that instantly wakes me up, my heart begins to beat fast and my stomach sinks in and I can't breath. This only happens when I am lying on my back and I have to sit up or turn on my side to make it stop. Does anyone know what is going on? I've been on this drug for about 5 months and this is the first time I've ever experienced any problems like this. The only other drug I take is lamictal 100mg x2 a day, and I've been on that for over a year. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.